# SDR AALA972257

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6818
- Make and model: Boeing 727223
- Aircraft serial: 19493
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT CHECK, DISCOVERED AFT CABIN EMERGENCY EXIT FLOOR PATH LIGHTING INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH WIRE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
